advertisement
Question
Posted by: Blanche | 2010-06-07

ZOPICLONE / MEMORY LOSS

Hi

I need to know if the sleeping pills I take is what''s causing my (more regularly occurring) memory loss.

I have been described Zopiclone 7.5 and Paxil as I was always angsty and I almost immediately felt a difference in my day-to-day (suffered terrible body pains for 4 days) existence. My quality of sleep improved, where before I could literally dream for hours on end. And it was always a tiring, exasperating kind of dream. I was on Zolpidem but had to start taking 2x 10mg instead of one as I couldn’ t fall asleep on 1 alone. Now I have the Zopiclone.

I stay om my own but I have noticed strange behaviour. The most recent incident was when I took one Zopiclone to go sleep, but at one stage I awoke and my mind was crystal clear, so I took another one. I then dreamt I still couldn’ t sleep and took more pills. (This was at 6pm) The next day I awoke at 2pm. Having no re-collection of those hours. I had drank a whole milk carton and 22 of my pills were missing. It was a new box I got that day. I am really worried. I also sent messages from my phone which I cannot explain (the spelling was impeccable, though) I feel really bad but I did not have control over this. I am still feeling the slumbering effects.

I did not have alcohol with the pills.



Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

Yes it can cause memory problems - as can all the sleeping pills.

A sleeping tablet is OK for use once in a while. Once you are using it every night, or find that you need more and more, that is when you are heading for problems.

You need to see a sleep doctor to help you sleep without sleeping pills.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sleep expert | 2010-06-08

Yes it can cause memory problems - as can all the sleeping pills.

A sleeping tablet is OK for use once in a while. Once you are using it every night, or find that you need more and more, that is when you are heading for problems.

You need to see a sleep doctor to help you sleep without sleeping pills.

Reply to Sleep expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement